RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 5, Issue 3  


On the best uniform approximation of differentiation operators
V. V. Arestov
273
The uniform convergence of fourier series in orthogonal polynomials
V. M. Badkov
285
The minimization property for spaces that are normed over semifields
A. I. Vasil'ev
297
Asymptotic behavior of maximum of an equiprobable polynomial scheme
I. I. Viktorova
305
Some estimates of norms of functionals of cubature formula errors
V. I. Polovinkin
317
An automorphism with simple, continuous spectrum not having the group property
V. I. Oseledets
323
Some properties of $A$-entropy
B. S. Pitskel'
327
On the work of A. G. Maier on central motions
L. P. Shilnikov
335
On perturbations of the spectrum of unitary operators
N. K. Nikol'skii
341
A class of holomorphic operator functions
Yu. L. Shmul'yan
351
On various types of homogeneous Riemannian spaces with an isotropy group which decomposes
V. E. Mel'nikov
361
Estimation of a sum along an algebraic curve
G. I. Perel'muter
373
Closed classes of left-$\Lambda$ modules and closed sets of left ideals of ring $\Lambda$
A. I. Kashu
381
Topological $\overline{FC}$ - solvable groups
B. A. Kramarev
391
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019